# SDR C77A20161004003

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,798 hours, 13,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-17
- Part time: 11,831 hours, 6,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION FROM FRAMES 13 - 17.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
